MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4452
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard administration set was leaking.The following information was received by the initial reporter with the following verbatim: "it was reported by the customer that the iv tubing had several issues, including missing connector ends, leaking at the hub, and breaking between the stopcocks.".
 
Additional Manufacturer Narrative
Four samples of product 42511e were submitted for quality evaluation under (b)(4).Two of the samples showed evidence that the luer connection between the stopcocks of the assembly were cracked.The customer complaint of connection issues was confirmed.This damage could not be replicated in the production process, and no opportunities were found in the manufacturing of the model or handling of the affected component.Additionally, damage was detected during the use by the customer.Due to this, the failure mode was not found to be related to manufacturing process.The third sample submitted shows that the tubing after the male luer directly after the two stopcock connections is missing.The customer claim of misassembly was confirmed.The fourth sample shows that the distal male luer connection is missing from the assembly.Further examination under magnification shows that there is no evidence of solvent on the bonding surfaces.The customer complaint of separation was confirmed.The root cause of the missing components could be related to not correct follow up of the work instructions by the assembler.No actions were taken in hmo since reported sku was deactivated in this site.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Additional Manufacturer Narrative
Correction: edits to summary.Four samples of product mx4452 were submitted for quality evaluation under one lot 25029239 shows that the distal male luer connection is missing from the assembly.Further examination under magnification shows that there is no evidence of solvent on the bonding surfaces.The customer complaint of separation was confirmed.From the manufacturer's investigation, the root cause could be related to an assembler omission due to not correctly following the assembly instructions or material accumulated during the production process.A quality alert was generated and communicated to personnel.Two samples lot 24119120, showed evidence that the luer connection between the stopcocks of the assembly were cracked.The customer complaint of connection issues was confirmed.From the manufacturer's investigation, the damage could be related to either, application of solvent to the wrong location on the component, holding time was not correctly carried out, omission of leak test by the assembler, or improper storage of the material.A quality alert was generated and communicated to personnel.One sample lot 25039296 submitted shows the tubing separated from the outlet port of the y-site directly above the stop cock manifold.From the manufacturer's investigation, the root cause is related lack of solvent and not use of the fixture due to not proper following the work instructions by the assembler.The reported sku has been deactivated at the hermosillo plant and reactivated at the tj plant.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXGUARD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22744034
Report Number9616066-2025-02276
Device Sequence Number12613540
Product Code FPA
UDI-Device Identifier10885403274688
UDI-Public(01)10885403274688(10)25029239
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4452
Device Lot Number24119120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer11/26/2025
02/12/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/26/2025
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown